I'm 19 years old and was disagnosed with endometriosis about a year ago. My OBGYN has put me on Visane which has helped reduce the pain of my endometriosis greatly, but I am still experiencing sever pain around where my right ovary would be. I was referred to a surgeon and I have a laproscopic surgery scheduled for the beginning of May 2016. My surgeon suggested that after the surgery I go on Lupron for a 3 month period, when she first mentioned it to me she didn't mention any of the side effects. Being less than 20 years old I'm REALLY concerned about forcing my body to go through simulated menopause. My biggest concerns about Lupron are the effects is has on mood and the weight gain, I have clinical depression which I have managed very well but I'm scared that by using this treatment it will cause my mood to destabalize. My other fear is for my future furtility, has anyone experienced difficulty getting pregnant after taking Lupron?
I have taken two separate doses of depo lupron, my first was four years ago i took three One month injections, and I have had three healthy pregnancies, no miscarriages, I got pregnant in March last year and miscarried at 9 weeks. I got pregnant again shortly after And miscarried again at 7 weeks. I am again on lupron with my number 3 injection of three month injections. I'm done this time, can't live with all the side effects. The hot flashes, night sweats, brain fog, sleepiness, body aches. Can't stand it, no interest in sex. I wanna cry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Posted 19 Nov 2010 • 2 answers
Posted 11 Mar 2012 • 4 answers
Lupron Depot 3.75 mg - Hi, I'm 18, and I was 17 when they found the endometriosis. I've only had one
Posted 11 Oct 2015 • 0 answers
Lupron Depot-Gyn - My daughter a 23-yr-old female that has been diagnosed with chronic pelvic pain.?
Posted 20 Oct 2015 • 2 answers